# SDR ASAA2015120414119

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,391 hours, 21,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001, ACFT FAILS POWER SUPPLY, BATTERY CAPACITY CHECK.  ALL EMERGENCY LIGHTS, SIGNS WILL NOT MAINTAIN THE MINIMUM 15 MINUTE OPS CK.  ACFT GROUNDED.  R & R 2 EA BATTERY PACKS AT FWD GALLEY.  R & R 2EA BATTERY PACKS AT LT & RT OVERWING EXIT DOORS. R & R 1EA BATTERY PACK AT ROW 22ABC.  R & R 2 EA BATTERY PACKS AT AFT GALLEY.  7 TOTAL BATTERY PACKS CHANGED ALL WORK, REF AMM 33-51-06.  OPS CHECKS GOOD REF MM AMM 33-51-06.
